MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 16 GA X 8" (20 CM); CATHETER,INTRAVASCULAR,THERAP

ARROW INTERNATIONAL LLC ARROW CVC SET: 16 GA X 8" (20 CM); CATHETER,INTRAVASCULAR,THERAP
Catalog Number CS-24301-E
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "15 feb 2025, emergency resuscitation room reporting, the nurse found the swg kinked prior to the patient." the user changed to a new set to resolve the issue.There was no patient involvement.
 
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
It was reported "(b)(6) 2025, emergency resuscitation room reporting, the nurse found the swg kinked prior to the patient." the user changed to a new set to resolve the issue.There was no patient involvement.
 
Additional Manufacturer Narrative
Qn#(b)(4).The customer returned one, opened cvc kit for analysis.No signs of use was observed.It was noted that the guide wire assembly cap was missing from the returned contents.The guide wire was removed from the tubing and a kink was observed towards the distal end.Microscopic examination confirmed the damage and revealed that the distal j-bend was slightly misshapen.Further microscopic examination revealed that the distal and proximal welds were secure and intact.When assembled inside the guide wire, the location of the kink would be located inside the blue straightener tube, protecting it from damage whilst inside the packaging.The guide wire total length measured 602mm, which is within the specification limits of 596mm-604mm per guide wire product drawing.The guide wire outer diameter measured 0.801mm, which is within the specification limits of 0.788mm-0.826mm per the guide wire product drawing.The guide wire was passed through the returned arrow raulerson syringe (ars) and 18ga introducer needle.Despite the kinking, the guide wire was able to pass through both components with little to no issue.Performed per ifu statement, "advance guidewire into arrow raulerson syringe approximately 10 cm until it passes through syringe valves or into introducer needle".A manual tug test confirmed that the distal and proximal welds were secure and intact.A device history record review was performed, and no relevant findings were identified.The report that the guidewire was kinked was confirmed through complaint investigation of the returned sample.A kink was observed towards the distal end of the guidewire body.The guidewire met all relevant dimensional and functional requirements, and a device history record review was performed with no relevant findings.During normal assembly, the kinked portion of the guidewire would be protected within the guidewire tubing.Based on the customer report and sample received, the potential root cannot be determined as it unknown if the damage occurred before or after the customer handled.Teleflex will continue to monitor and trend for complaints of this nature.
 
Event or Problem Description

Brand Name
ARROW CVC SET: 16 GA X 8" (20 CM)
Common Device Name
CATHETER,INTRAVASCULAR,THERAP
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22018523
Report Number3006425876-2025-00473
Device Sequence Number8804888
Product Code FOZ
UDI-Device Identifier00801902102225
UDI-Public(01)00801902102225(11)230313(17)250223(10)71F23C0502(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K900263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/23/2025
Device Catalogue NumberCS-24301-E
Device Lot Number71F23C0502
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Supplement Date Received by Manufacturer06/19/2025
07/25/2025
Initial Report FDA Received Date05/14/2025
Supplement Report FDA Received Date06/25/2025
08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED; NOT REPORTED
Patient SexUnknown